# SDR VJ9800683

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cut
- Location: Bs 399
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, TORQUE BOX DOUBLER AT FORWARD CARGO DOOR STA 399 FOUND CUT ALONG 18R AND 20R.  INSTALLED INTERNAL TITANIUM DOUBLER IAW DC9 SRM 53-04 FIG 38 AND RES 982282.
